HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A formula for Nash equilibria in monotone singleton congestion games

Abstract : This paper provides a simple formula describing all Nash equilibria in monotone symmetric singleton congestion games. Our approach also yields a new and short proof establishing the existence of a Nash equilibrium in this kind of congestion games.
Document type :
Journal articles
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00869876
Contributor : Naïla Louise-Rose Connect in order to contact the contributor
Submitted on : Friday, October 4, 2013 - 1:03:11 PM
Last modification on : Tuesday, October 19, 2021 - 11:34:06 PM

Identifiers

  • HAL Id : halshs-00869876, version 1

Citation

Samir Sbabou, Hatem Smaoui, Abderrahmane Ziad. A formula for Nash equilibria in monotone singleton congestion games. Economics Bulletin, Economics Bulletin, 2013, 33 (1), pp.334-339. ⟨halshs-00869876⟩

Share

Metrics

Record views

135